# SDR SWAA2024061073696

- Difficulty date: April 11, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Refuel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL PANEL (P15) FACE PLATE HAS SIGN OF CORROSION AROUND FUEL QTY GAUGES.<[01] REMOVED REFUEL PANEL (P15) AS PER B737 AMM TASK 28-21-00-000-801. REMOVED REFUEL QUANTITY INDICATOR AS PER B737 AMM TASK 28-41-61-000-801 REINSTALLED REFUEL QUANTITY INDICATOR AS PER B737 AMM TASK 28-41-61-400-801. INSTALLED REFUELING PANEL P15 AS PER B737 AMM TASK 28-21-00-400-801.  PERFORMED P15 REFUEL PANEL INSTALLATION TEST AS PER B737 AMM TASK 28-21-00-400-801.;[02] REMOVED REFUEL PANEL (P15) AS PER B737 AMM TASK 28-21-00-000-801. REMOVED REFUEL QUANTITY INDICATOR AS PER B737 AMM TASK 28-41-61-000-801 REINSTALLED REFUEL QUANTITY INDICATOR AS PER B737 AMM TASK 28-41-61-400-801. INSTALLED REFUELING PANEL P15 AS PER B737 AMM TASK 28-21-00-400-801. PERFORMED P15 REFUEL PANEL INSTALLATION TEST AS PER B737 AMM TASK 28-21-00-400-801. TEST PASS.;[03] VERIFIED STEP 2 PASSED
